MAUDE Adverse Event Report: ARTHREX, INC. DRILL, FOR FIBERTAK DR; DRILL BIT

ARTHREX, INC. DRILL, FOR FIBERTAK DR; DRILL BIT
Model Number DRILL, FOR FIBERTAK DR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed as the visual evaluation of the received ar-3657 with batch 10491659 noted that the cutting-edge tip is broken off (see evaluation pictures 3 + 4).No broken pieces were returned for investigation.A functional test was not performed due to damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces.
 
Event or Problem Description
It was reported that during the rotator cuff speedfix surgery, the tip of the drill broke off.The broken piece was retrieved from the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.

Brand Name
DRILL, FOR FIBERTAK DR
Common Device Name
DRILL BIT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key25798627
Report Number1220246-2026-03749
Device Sequence Number5852271
Product Code HTW
UDI-Device Identifier00888867225428
UDI-Public(01)00888867225428(11)191205(10)10491659
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL, FOR FIBERTAK DR
Device Catalogue NumberAR-3657
Device Lot Number10491659
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Initial Report FDA Received Date07/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/05/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown